Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 61, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 4, 2008, 2:28 PM CDT for Vermilion County, Illinois. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 2:28 PM CDT (19:28 UTC)
- Expired
- Jun 5, 2008, 10:34 PM CDT
- In force
- 32 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
County Vermilion County, IL
The river
Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 17.08 ft at Jun 6, 2008, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 041928
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
228 PM CDT WED JUN 04 2008
...A FLOOD WARNING HAS BEEN ISSUED FOR THE VERMILLION RIVER AT
DANVILLE...
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC183-050928-
/O.NEW.KILX.FL.W.0061.080604T1928Z-080606T2300Z/
/DNVI2.2.ER.080604T1403Z.080605T1200Z.080606T1700Z.NO/
228 PM CDT WED JUN 04 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILION RIVER AT DANVILLE
* FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON.
* AT 11 AM WEDNESDAY THE STAGE WAS...19.01 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 25.4 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND CAYUGA
INDIANA.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILLION RIVER
DANVILLE 18 12.4 TUE 10 PM 25.4 18.9 14.6
$$5 follow-up statements
000
WGUS83 KILX 050131
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC183-051531-
/O.CON.KILX.FL.W.0061.000000T0000Z-080606T2300Z/
/DNVI2.2.ER.080604T1326Z.080605T1200Z.080606T1700Z.NO/
831 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
AFTERNOON.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND
CAYUGA INDIANA.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 19.0 WED 11 AM 25.4 18.9 14.6
$$000
WGUS83 KILX 050231
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC183-051631-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T1000Z/
/DNVI2.1.ER.080604T1326Z.080605T1200Z.080606T0400Z.NO/
931 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
EVENING.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND
CAYUGA INDIANA.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 19.0 WED 11 AM 19.9 16.5 12.8
$$000
WGUS83 KILX 051416
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT THU JUN 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC183-060200-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T0200Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080605T2000Z.NO/
916 AM CDT THU JUN 05 2008
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 850 AM THURSDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 20.1 THU 9 AM 14.9 11.3 9.2
$$
BARNES000
WGUS83 KILX 060153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT THU JUN 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC183-060611-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T0611Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080606T0011Z.NO/
853 PM CDT THU JUN 05 2008
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 850 AM THURSDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 20.1 THU 9 AM 15.2 11.5 9.3
$$000
WGUS83 KILX 060334
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT THU JUN 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC183-060404-
/O.CAN.KILX.FL.W.0061.000000T0000Z-080606T0611Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080606T0153Z.NO/
1034 PM CDT THU JUN 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILION RIVER AT DANVILLE.
* AT 945 PM THURSDAY THE STAGE WAS 17.9 FEET.
* FELL BELOW FLOOD STAGE AT 853 PM THURSDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 17.9 THU 10 PM 15.2 11.5 9.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 4, 1:33 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 4, 1:33 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 133 PM CDT WED JUN 4 2008 .DISCUSSION... ISSUED 327 AM CDT WED JUN 4 2008 CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS THROUGH TODAY...AGAIN. SHORT TERM...TODAY THROUGH THURSDAY NIGHT. SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE FRONT AS WELL. MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE CURRENT POSITION OF THE FRONT. HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE THROUGH EARLY AFTERNOON. BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON... WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE. THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON... ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT. BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS. WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP THREAT GOING INTO THE EVENING HOURS. THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED 1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY WELL-SOAKED AREAS. WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT. AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70. BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS FARTHER NORTH. LONG TERM...FRIDAY THROUGH SUNDAY. WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT... ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK. BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER THE PAST SEVERAL RUNS. KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON. HARDIMAN && .AVIATION... FOR THE 18 UTC TAFS... THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. WE WILL HAVE THUNDERSTORMS IN THE TAF FOR CENTRAL ILLINOIS AFTER 20 UTC. THE THUNDERSTORMS MAY PRODUCE BRIEF IFR CEILINGS AND VISIBILITY BUT WE EXPECT THE PREVAILING CONDITIONS TO BE VFR. WITH THIS WARM FRONT MOVING INTO NORTHERN ILLINOIS AND A SURFACE LOW DEVELOPING IN THE PLAINS...A SOUTH WIND WILL CONTINUE DURING THE REST OF THE NIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063- 066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031- 036>038-040>057-061. &&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 702 AM CDT WED JUN 4 2008 ILZ027-029-031-036>038-040>057-061-051215- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD- 702 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ028-030-051215- MARSHALL-STARK- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ062-063-066>068-071>073-051215- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM. SHIMON
In the hours before
Local storm report, Jun 4, 2:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
202 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL EFFINGHAM 39.12N 88.55W
06/04/2008 M1.00 INCH EFFINGHAM IL NWS EMPLOYEE
&&
CMOTTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 60 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 3, 11:41 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 5:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Jun 4, 12:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Mason, Menard and 1 more | 62 hr |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 29 min |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.